Over the past 6 months, I've had the weirdest episodes. They start out with a dizziness and extreme agitation, Some sob followed by teeth chattering cold chills. At the peak, my arms and hands start to tingle and throb.. I've suddenly developed hypertension after being low normal my entire life.Has hit 175/103 several times. Lost 12 pounds in last 8 weeks. Started an HRT in case this is just hormones. Have clonidine to stabilize blood pressure when it get high..but feeling like there has to be a cause of all this. Thyroid is normal. Abdominal/Pelvic CAT scan just showed a bunch of cysts on my liver and ovaries but not abnormal mass. Any thoughts or direction? Many thanks.
From what you have described, these symptoms can be a hypertensive crisis. Unusual spikes of blood pressure can cause these symptoms of dizziness and agitation, and more often, people don't really realize that their blood pressure is up and these are the only symptoms they experience. So it is important to have your blood pressure frequently checked and controlled through medications and lifestyle changes. Aerobic exercise and stress avoidance is also recommended. Regards and God bless.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.